# SDR AU971401

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: 45744
- Condition: Faulty
- Location: Fuel Crossfeed
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL SYSTEM CROSSFEED VALVE ACTUATOR SEIZED.
